# SDR WX0A2013090571685

- Difficulty date: August 28, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001201S
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE AT L2 DOOR.  REPLACED BATTERY IAW MM, OPS CHECKED GOOD 25-64-00.
